# SDR HNAA2025043000285

- Difficulty date: March 13, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 41,845 hours, 37,092 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Condition: Corroded
- Location: Zone 500 Elevatr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F033428 LH ELEVATOR INBD AND OTBD MASS BALANCE TUBES CORRODED.  REPAIRED CORROSION ON LH ELEVATOR INBD AND OTBD MASS BALANCE TUBES IAW PIEDMONT EO1-05-25-0116, IC2003-145-1934A AND SB145-55-0040 REV 1
